# SDR VNAA2011030900004

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 16,903 hours, 17,542 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8978892
- Part serial: 65135EL
- Condition: Low Pressure
- Location: Fire Protection
- Part time: 13,561 hours, 14,175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED APU FIRE MESSAGE, APU BOTTLE LOW AND APU AUTOMATICALLY SHUT DOWN ON TAXI OUT AT DCA.  NO VISIBLE SMOKE OR FIRE.  MESSAGE EXTINGUISHED.  CREW FOLLOWED QRH AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED APU COMPARTMENT AND FOUND NO VISUAL SIGNS OF FIRE OR LEAKS.  MAINTENANCE REMOVED AND REPLACED APU FIRE BOTTLE, APU FIRE BOTTLE DISCHARGE CARTRIDGE AND FIDEX CONTROL UNIT AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
